MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC LEVEL 1 HOTLINE LOW FLOW SYSTEM; WARMER, THERMAL, INFUSION FLUID

SMITHS MEDICAL ASD, INC LEVEL 1 HOTLINE LOW FLOW SYSTEM; WARMER, THERMAL, INFUSION FLUID
Model Number 100/189/085
Medical Device Problem Codes Break (1069); Power Problem (3010)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Patient Involvement (2645)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the unit was found to have no power and a suspected broken switch connection.No patient injury or complications were reported in relation to this event.
 
Event or Problem Description
It was reported the unit was found to have no power and a suspected broken switch connection.No patient injury or complications were reported in relation to this event.Additional information was received on 09 march 2020.The product problem was observed during testing.The unit did not provide an alarm because it was not turning on at all.There was no patient involvement.
 
Additional Manufacturer Narrative
Date recv'd by mfr: 03/09/2020.H6: patient code updated to 2645.

Brand Name
LEVEL 1 HOTLINE LOW FLOW SYSTEM
Common Device Name
WARMER, THERMAL, INFUSION FLUID
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC
6000 nathan lane north
minneapolis, mn
MDR Report Key9753496
Report Number3012307300-2020-01493
Device Sequence Number3308019
Product Code LGZ
UDI-Device Identifier15019315059551
UDI-Public15019315059551
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number100/189/085
Device Catalogue NumberCON-HL-390
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2020
Supplement Date Received by Manufacturer03/09/2020
Initial Report FDA Received Date02/26/2020
Supplement Report FDA Received Date04/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1